# SDR A6WA201644240

- Difficulty date: August 17, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 31,324 hours, 30,342 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Bracket
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKET AT LOWER END OF FWD CARGO DOOR TRACK IS CRACKED.
